| Model Number |
93329 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
03/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on september 11, 2020.
Event or Problem Description
Per the clinic, the patient experienced skin irritation at the abutment site, and was treated with topical antibiotics for one week in (b)(6) 2020 (specific date not reported).The implanted device remains.